# SDR C2XA02SH047

- Difficulty date: August 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK INSPECTION, THE RIGHT SILL AFT OF THE SERVICE DOOR HAD CORRODED NUT PLATE HOLES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND SILL AFT OF THE SERVICE DOOR IN ACCORDANCE WITH EMB 145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
